Tempered Distributions in Infinitely Many Dimensions II, Displacement Operators.
P. Kristensen; L. Mejlbo; E. Poulsen
Mathematica Scandinavica (1964)
- Volume: 14, page 129-150
- ISSN: 0025-5521; 1903-1807/e
Access Full Article
topHow to cite
topKristensen, P., Mejlbo, L., and Poulsen, E.. "Tempered Distributions in Infinitely Many Dimensions II, Displacement Operators.." Mathematica Scandinavica 14 (1964): 129-150. <http://eudml.org/doc/165875>.
@article{Kristensen1964,
author = {Kristensen, P., Mejlbo, L., Poulsen, E.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {129-150},
title = {Tempered Distributions in Infinitely Many Dimensions II, Displacement Operators.},
url = {http://eudml.org/doc/165875},
volume = {14},
year = {1964},
}
TY - JOUR
AU - Kristensen, P.
AU - Mejlbo, L.
AU - Poulsen, E.
TI - Tempered Distributions in Infinitely Many Dimensions II, Displacement Operators.
JO - Mathematica Scandinavica
PY - 1964
VL - 14
SP - 129
EP - 150
KW - functional analysis
UR - http://eudml.org/doc/165875
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.